Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
17 p, 408.6 KB Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
We apply the averaging theory of high order for computing the limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center. These discontinuous piecewise differential systems are formed by two either quadratic, or cubic polynomial differential systems separated by a straight line. [...]
2019 - 10.3934/dcdsb.2018236
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 4 (April 2019) , p. 1769-1784  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.